# SDR AALA202110258795

- Difficulty date: October 16, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 24,967 hours, 10,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT NEEDS TO BE RESECURED SEAT 9C. **SUPPLEMENTAL REPORT FOR AALA202110208795: REPLACED EMERGENCY COVER LIGHT ASSEMBLY AT SEAT ROW 9C PER CMM 25-23-67.** (CLOSED)
